# SDR AALA20010375

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTS DIM, STATION 560-1030.  REPLACED DAMAGED STRIP PER MM 33-60-098-4.  (M)
